| Model Number |
27302 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3) no parts have been returned for analysis.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring device.On (b)(6) 2023, the patient underwent "intracranial space-occupying lesion resection" under general anesthesia due to intracranial space-occupying lesions.Drainage of cerebrospinal fluid by placing external lumbar drainage and detection system during operation.After the operation, the patient was treated in the ward of department of no.1 neurosurgery, and the connection of the patient's drainage device fell off by itself, resulting in pollution and unusable, and the drainage device was removed.The patient's vital signs were stable during the event.The potential causes of the event were as follows.1.It was suspected that the product quality factor caused this adverse event; 2.It was not ruled out that the medical staff¿s improper operation caused this adverse event; 3.Considering that the patient¿s body position movement caused this adverse event.